# SDR 9709403215

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- System (JASC): 5270 · Door Warning System
- Part: Indication
- Condition: Malfunction
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, RECEIVED AFT CARGO DOOR OPEN INDICATION.  TAKEOFF WAS ABORTED AT ABOUT 50 KNOTS,  RETURNED TO GATE.  DOOR WAS RECYCLED AND INDICATION CHECKED OK.
